# SDR 0100235530

- Difficulty date: January 22, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 42,791 hours, 17,839 cycles
- Engine: Pwa PW2037
- Engine time: 41,477 hours, 17,510 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Condition: Leaking
- Location: Nr 2 Oil Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE WAS SHUTDOWN DURING CRUISE AT 35,000 FEET DUE TO OIL QUANTITY AND PRESSURE LOSS.  FLIGHT CREW DIVERTED TO SYR AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE FOUND OIL LEAK AT OIL FILTER HOUSING.  REPLACED THE O-RINGS AND FILTER.  GROUND RUN AND REQUIRED INSPECTIONS WERE COMPLETED.  AIRCRAFT RETURNED TO SERVICE.
